# SDR ABXA20221121129

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 90,338 hours, 25,261 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Breaker
- Condition: Faulted
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE RUDDER RATIO DISPLAYED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE CYCLED CB G10 RUDDER RATIO IAW AMM 20-60-01 AND CLEARED FAULT BALLS IAW FIM 27-09. MESSAGE CLEARED. AIRCRAFT RETURNED TO SERVICE.
